Vol. 3, No. 3, 1953

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the order of the reciprocal set of a basic set of polynomials

M. N. Mikhail

Vol. 3 (1953), No. 3, 617–623
Mathematical Subject Classification
Primary: 30.0X
Milestones
Received: 2 July 1952
Published: 1 September 1953
Authors
M. N. Mikhail